# SDR FDEA201107202828

- Difficulty date: July 20, 2011
- Submitted: July 25, 2011
- Operation: Air carrier
- Aircraft: N521FE
- Make and model: Doug MD-11F
- Aircraft serial: 48478
- Aircraft time: 65,911 hours, 9,995 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: AFA78231
- Condition: Dented
- Location: Bs 1681 L11l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN BS 1681 L11L FRAME FOUND DENTED.   DENT REPAIRED AS PER SRM 53-00-07 FIG 201 REV 47.  REPAIR CLASSIFIED MAJOR AS PER GMM 6-2-100 REV 112. INITIAL INSPECTION AT 14,500 CYCLE AND REPETITIVE INSPECTION AT 9,500 CYCLE USING HFEC METHOD.
